Heart Palpitations/pounding heart this question feed

joshikrishna, 8 October 2010 9:08

Hello, (45 Yrs old male) recently I have been going through a problem with Heart palpitation (last 6 months). I was checked by Cardiologist and there is no structure problem with my heart. Whenever I do more exercise, I get heart palpitations and my heart rate goes up to 88/95 range and stays here until next day. On sleeping I get heart palpitation. Will Hridayamrit vati would work and cure this? I do have a LDL=100.HDL=36 and 200 Triglycerides.

More: Ayurvedic medicines for heart, Heart, Palpitations
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Hello,

There are many reasons for heart palpitations. If there is any kind of underlying cardiac complaints, there may be chances of palpitations on exertion or without exertion. Even mental or psychological factors do play important role regarding this issue. By keeping this factors in mind, one should undergo regular follow-ups and do regular cardiac check-ups.

For this complaint, you need good practice of pranayama which is very helpful for you along with yoga and other breathing exercises. If there is any suggestions from allopath end like either medicine or regimen and that should be followed subsequently.

In ayurveda and other system of Indian medicines, along with alternative therapies, you need to follow balanced diet and regimen.

There may be inadequate oxygen supply to your brain that may also lead to hypoxia or any other complaints along with vertigo etc. Consuming healthy food is important. Few recommended medicines:

You can consume Hridyamrit Vati and as you have border line cholesterol levels, you can consume Abana once daily which acts as good cardiac tonic. However, before you consume this medications, you can consult personally with ayurvedic physician.

With regards, Dr.Vijay.

posted by Dr.Vijay on 8 October 2010

Replies


Dr. Vijay, I live in North Carolina, USA. I would like to know if there is any able ayurvedic doctor in Raleigh/Durham area. Also What are the side effects of Medicine Abana? I also noticed that I have slightly elevated pressure 135/83 in the night. Also any activity like even playing tabla at little high speed induces Palpitations. My Stamina has greatly reduced and I can no more play fast as I get tired easily.

posted by joshikrishna on 10 October 2010

I have neck issues too. I have c4/c5/c6 distance reducing and had pinch nerve and due tothat very bad shoulders. I was an exprt tabla player. Now I have become an amature.Lot of stress. I do Sudarshan kriya for past 2 months and was doing Kapalbhati and anulome vilom for past 3/4 years. Eating habits are little bit not correct but I am working on it. I still do anulome vilom and also try to do some meditation. Cardiologists have subjected me to stress test and I pass without any problems. Echo and EKG were perfectly normal. Tey watch the heart beats for 48 hours and said no issues. However I know something is not right. Also I am unable to put on weight. I do not have hyperthyroid.

posted by joshikrishna on 9 October 2010

I had a similar problem some years back. My Ayurvedic physician put me on Prabhakar Vati - initially 2 pills twice a day followed by a maintenance dose of 1 pill twice a day. The palpitations vanished!

posted by happy1 on 8 October 2010

Post a Question Or Reply




Related Questions


Heart and kidney Problem

asked by contactsuraj on 3 March 2012
Dear Sir, I am 32 year old male, I am suffering from CKD, DCMP and Hypertension from last two... Read More

Heart problem & Yogasana

asked by Abdur Rahmaan on 9 November 2010
I made a query and I got the following reply as follows:- As there is history of open heart... Read More

Precaution after stenting in coronery Heart Disease.

asked by AKS SINGH on 2 December 2014
What all precautions, Ayurved medicine and exercises are help full after stenting in... Read More

Low heart rate

asked by Muralimohan on 3 June 2018
Pranam Guruji, Age 65 yrs. My heart rate is 55.I am physically fit, do little bit jogging and... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.